# SDR SIMA20141222002

- Difficulty date: December 22, 2014
- Submitted: December 23, 2014
- Operation: Air carrier
- Aircraft: N645AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145212
- Aircraft time: 35,366 hours, 32,398 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING SMELL IN COCKPIT.  FOUND ALL AVIONICS HAD BEEN ON AWHILE.  PERFORMED GVI OF COCKPIT & FWD AVIONICS BAY, NO BURNING SMELL DETECTED.
